MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 20GA (3F) 0.95MM X 65CM

ARGON MEDICAL DEVICES FIRST PICC S/L 20GA (3F) 0.95MM X 65CM
Model Number 384156
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
The catheter was left for 10 days.The hospital used a pre-filled syringe to perform normal flushing operations.The catheter was found to be leaking, the patient was extubated, and the infusion fluid was replaced.This not only caused economic losses, but also added extra work to normal work.Communicate with patients to avoid disputes.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been investigated.A follow-up report will be provided once the device has been investigated and reviewed.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.One catheter was returned for review.Functional testing confirmed leakage in the catheter tubing.A slit was observed under magnification at the leakage site.A definite root cause for the damage to the catheter could not be established with confidence.It could not be determined if the damage was the result of an event within extrusion, assembly, unit storage, packaging, or within the user environment.Since a definite root cause could not be established, no corrective action will be taken at this time.Argon will continue to monitor for issues of this nature in the future.
 
Event or Problem Description

Brand Name
FIRST PICC S/L 20GA (3F) 0.95MM X 65CM
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key12933569
Report Number0001625425-2021-01197
Device Sequence Number16652228
Product Code FOZ
UDI-Device Identifier00886333209675
UDI-Public00886333209675
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2024
Device Model Number384156
Device Catalogue Number384156
Device Lot Number11349101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer11/17/2021
11/17/2021
Initial Report FDA Received Date12/06/2021
Supplement Report FDA Received Date01/04/2022
01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown